# SDR ASAA0680396

- Difficulty date: April 5, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 50,390 hours, 27,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991224671
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CHAFED.  REMOVED DAMAGED AREA.  INSTALLED REPAIR DOUBLER PER SRM 53 01 FIG. 2.
